# SDR DALA2016091206568

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: WEAR ON FRAME STA Y=1338 BETWEEN LONGERON 29RT TO 28RT AT FWD DOOR JAMB APU COMPARTMENT AFT ACCESSORY COMPARTMENT.  WEAR WAS FOUND ON PREVIOUS WELDING REPAIR AND FOLLOW WITHIN CONDITION IAW ER/A 094719-14MA, REV A.  FPI WAS ACCOMPLISHED IAW DPS 4.707, REV BB AND NO CRACKS WERE FOUND ON WEAR ON FRAME STA Y=1338 BETWEEN LONGERON 29RT TO 28RT AT FWD DOOR JAMB APU.
